# SDR IPXA2019050141624

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 32,918 hours, 22,931 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ATB - PASSING 10000 FT STARTED FUEL CROSSFEED TO CORRECT FUEL CONFIG MSG & NOTICED 2,300 LBS IMBALANCE. RAN FUEL LEAK CHECKLIST & SECURED THE LT ENG IAW AOM. DECLARED EMERGENCY & DID AN ATB.RAN ENGINE FOR SEVERAL MINUTES, OPERATED FUEL SYSTEM. NO DISCREPANCES OR LEAKS NOTED. OK FOR CONTINUED SERVICE.
